Results 1 to 2 of 2
Abilify and excessive sweating?
  1. #1
    ihcuids is offline New Member
    Join Date
    Jan 2007
    Location
    , , .
    Posts
    3

    Default Abilify and excessive sweating?

    I have bipolar and ocd and I have just started taking Abilify (5mg @ bedtime) again after a long hiatus and it is really helping the awful low cycle I swung into about a month ago (But I never started cutting again during the whole time, yay me). But I have noticed that after about 30 minutes after taking it I start to sweat like mad, like have to change my shirt it gets so wet sweating. Has anybody else had this particular side effect? I'm not complaining, though. I've been on dozens of meds during my tenure as bipolar boy and if this is as bad as it gets, I have no problem with that. I was just wondering if anybody else had this happen to them and if it's a permanent thing or will it go away?

  2. #2
    andreawelsh is offline New Member
    Join Date
    Jun 2009
    Posts
    3

    Default hi

    A member of my family has exactly what you have and the sweating is normal, not to worry.

Similar Threads

  1. Excessive sweating and restlessness sleep
    By Bobby11 in forum Drug Information
    Replies: 1
    Last Post: 08-29-2015, 04:46 AM
  2. Excessive Sweating from Morphine?
    By mare846 in forum Featured Conditions
    Replies: 3
    Last Post: 04-20-2012, 09:43 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22